# SDR RAIA960146

- Difficulty date: January 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N875JX
- Make and model: Bag JETSTM3201
- Aircraft serial: 875
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: MS161065
- Condition: Dirty
- Location: Pod Door
- Part time: 8,944 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

MSN - FLT NR 7171 - POD DOOR LIGHT ILLUMINATED AFTER TAKEOFF.  MAINTENANCE PLACED ON DMI 52-1.  MAINTENANCE LATER CLEARED DMI BY CLEANING MICRO-SWITCH, OPERATION CHECK GOOD.  (M)
